Open Access
Translator Disclaimer
June, 1975 Radon-Nikodym Derivatives with Respect to Measures Induced by Discontinuous Independent-Increment Processes
Adrian Segall, Thomas Kailath
Ann. Probab. 3(3): 449-464 (June, 1975). DOI: 10.1214/aop/1176996352

Abstract

We obtain representation formulas for the Radon-Nikodym derivatives of measures absolutely continuous with respect to measures induced by processes with stationary independent increments. The proofs of these formulas, which have applications in signal detection and estimation problems, call heavily upon recent results in martingale theory, especially a general formula of Doleans-Dade for the logarithm of a strictly positive martingale in terms of a function measuring its jumps.

Citation

Download Citation

Adrian Segall. Thomas Kailath. "Radon-Nikodym Derivatives with Respect to Measures Induced by Discontinuous Independent-Increment Processes." Ann. Probab. 3 (3) 449 - 464, June, 1975. https://doi.org/10.1214/aop/1176996352

Information

Published: June, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0312.60023
MathSciNet: MR394853
Digital Object Identifier: 10.1214/aop/1176996352

Subjects:
Primary: 60G30
Secondary: 60G35 , 60G45 , 60J30 , 60J75

Keywords: Independent increment processes , local martingales , Radon-Nikodym derivatives

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.3 • No. 3 • June, 1975
Back to Top